# SDR CALA2015040600247

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 41,216 hours, 16,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IAW EA 5310-04716 REV I, FRAME AT STATION 400R BETWEEN STRINGER 8 & 9.  PERFORMED INTERIM REPAIR IAW ECRA 5310-06475 PART 1.  INITIATE A DIP TO READ ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 3/26/ 2017.  PLANNING TO CONTACT ENGINEERING AFTER 1/26/2017 BUT BEFORE 2/26/2017 FOR PERMANENT REPAIR.
